MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC PRESS FIT SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC PRESS FIT SZ 4; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-05-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to peri-prosthetic femur fracture around a depuy stem/hemi.Cabled and revised to a solution stem.Doi: (b)(6) 2015; dor: (b)(6) 2022; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received, will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT BASIC PRESS FIT SZ 4
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu IN 21512 -6
CH   21512-6
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13426058
Report Number1818910-2022-02139
Device Sequence Number11741122
Product Code LWJ
UDI-Device Identifier10603295059707
UDI-Public10603295059707
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-05-100
Device Catalogue Number157005100
Device Lot NumberD14071722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +8.5 BL; SELF CENT HIP 52X28 BLU
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale